# SDR ASOA04957

- Difficulty date: November 30, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3114525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE INTERCOSTAL AT FS 484, RBL 36, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE INTERCOSTAL AT FS 484, RBL 36 IAW ASA EO 600-53-0202.  (M)
